# SDR CA140321004

- Difficulty date: February 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 182N
- Aircraft time: 6,143 hours
- Engine: Cont TSIO520C
- Propeller: Mcauly D3A34C401
- System (JASC): 5520 · Elevator Structure
- Part: Horn
- Condition: Deformed
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT AND RT ELEVATOR HORN L/E DEFORMED AND COVERED IN A UNAPPROVED RUBBER L/E BOOT.  VERY POOR HORIZONTAL STABILIZER TO ELEVATOR HORN CLEARANCE.  WHEN UNAPPROVED RUBBER BOOTS REMOVED, FOUND SUBSTANTIAL SKIN DAMAGE. ELEVATOR BALANCE WITH UNAPPROVED BOOTS WILL HAVE PUT ELEVATORS OUT OF APPROVED BALANCE RANGE.
